Nurofen Zavance Minis Liquid Capsules Ibuprofen 200mg 16 pack

Nurofen Zavance Minis Liquid Capsules Ibuprofen 200mg 16 pack

Caution

Always read the label and follow the directions for use. Incorrect use could be harmful. For the temporary relief of pain and/or inflammation.

Available in store
Check other stores

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age. DO NOT USE IF: • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines • during the last 3 months of pregnancy. UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: for more than 3 days at a time • if you have asthma • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • if you are trying to become pregnant or during the first 6 months of pregnancy • in children suffering from chickenpox (varicella) • in children suffering from dehydration through diarrhoea and/or vomiting • if you are taking medication regularly • if you are aged 65 years or over. STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age. DO NOT USE IF: • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines • during the last 3 months of pregnancy. UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: for more than 3 days at a time • if you have asthma • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • if you are trying to become pregnant or during the first 6 months of pregnancy • in children suffering from chickenpox (varicella) • in children suffering from dehydration through diarrhoea and/or vomiting • if you are taking medication regularly • if you are aged 65 years or over. STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction.

Unleash the speed of liquid with Nurofen Zavance Minis, our smallest liquid capsule ever.

Unleash the speed of liquid with Nurofen Zavance Mini Liquid Capsules, our smallest liquid cap ever.  
The pain relief you love, now 20% smaller*.  
Suitable for the temporary relief of pain associated with headaches, period pain, muscular pain, backaches, arthritic pain, dental pain, cold & flu symptoms. 


Unleash the speed of liquid

Our smallest liquid cap ever

20% smaller than standard Nurofen Liquid Capsules

Easy to swallow

Can be taken on an empty stomach

Ibuprofen 200mg

Storage Instructions: Do not use if the blister foil is broken on first opening, Store below 25C

Woolworths provides general product information such as allergen and nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews. Product pricing displayed online may differ from pricing available in-store. To display in-store pricing, please select "In-store" as your method of shopping in the Woolworths mobile app and ensure that your selected store location is correct to view current pricing in that store.